# SDR DALA2021122708066

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,404 hours, 39,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 DOOR 2L DIFFICULT TO OPEN AND CLOSE. CORRECTIVE ACTION: FOUND GUIDE ARM BOLTS MISSING, THREE MISSING, ONE SHEARED, TRANSFER TO N/R #1 FOR WORK. REPLACED NUT PLATES AND BOLTS. REF. REMOVED LOWER HINGE COVER ON DOOR AND REMOVED SERRATED PLATE FOR FOM. FOUND 3 NUT PLATES DAMAGE. GUIDE ARM IS DISCONNECTED FROM DOOR. GUIDE ARM IS DISCONNECTED FROM DOOR, RESECURED NUT PLATES PER B757 AMM 52-11, INSTALLED 4 BOLTS IN SUPPORT BRACKET PER B757 AMM 52-11. INSTALLED COVER IAW B757 SRM 51-40-02.
